| Model Number |
COMPRESSION FT PIN, SOLID, 2.4 MM X 30MM |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a foot surgery the screw was without function.Nothing broke off.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.***update 12-nov-2025: further information was provided that the screw did not hold inside the bone after it was drilled correctly.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.